# SDR CALA2023092902908

- Difficulty date: September 19, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 77,783 hours, 28,258 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 147A85406
- Condition: Corroded
- Location: Sta1006-907
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON INNER CHORD R/H STA 1006 TO 907 RBL54. (RE F AAR NR 99983291) ACCOMPLISHED BY V938329 & AAR QC A-50 V931572). REMOVED AND REPLACED INNER CHORD L/H  LBL 46 IAW B737-800 SRM ABOVE INFORMATION WAS ENTERED IN ERROR. 51-40-02-0G-0 ALL WORKS DONE IAW: B737-800 SRM 51-10-02-0G-0, SRM 53-70-15-1A-1, SRM 51-40-05-0G-0, SRM 51-40-08-0G-0 AND BOEING SOPM 20-30-03.  REMOVED AND REPLACED INNER CHORD R/H STA 1006 TO 907 RBL 54 IAW A-14) B737-800 SRM 51-40-02-0G-0, 53-70-15-1A-1, 51-10-02-0G-0 AND 51-40-05-06-0. SFR #1033807 ASSIGNED; UAL REP CONCURRED THE CLEARING OF LOG PAGE.
